# SDR FDEA201110124427

- Difficulty date: October 12, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 27,800 hours, 18,625 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65163169
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 344, LBL 24- RBL24 CORRODED.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW B727 SRM 51-10-6 AND 53-10-1 FIG.5.   REMOVED UPPER TEE SECTIONS  AND SPLICE REPAIR PARTS IAW SRM 51-30-2.   FABRICATED NEW TEE SECTIONS IAW SRM 53-10-8 FIG. 9. TEATED, PRIMED AND   INSTALLED NEW TEE SECTIONS AND SPLICE REPAIR PARTS IAW SRM 53-10-8 FIG. 9 AND 51-30-2.
